# SDR C2XA03BT016

- Difficulty date: January 26, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12815
- Condition: Faulty
- Location: Cabin Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO2664, CREW REPORTED, "LEFT AND RIGHTHAND AFT EMERGENCY LIGHTS INOPERATIVE." MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTING #4 POWER SOURCE CHARGER IAW EMB145 AMM #33-50-04. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
